English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 49645/84944 (58%)
造訪人次 : 7701519      線上人數 : 65
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/97798


    題名: Dynamics for a complex-valued heat equation with an inverse nonlinearity
    作者: Guo, Jong-Shenq;Ling, Chia-Tung
    貢獻者: 淡江大學數學學系
    關鍵詞: Cauchy problem;Complex-valued heat equation;Global existence;Quenching
    日期: 2013-04
    上傳時間: 2014-04-21 21:28:25 (UTC+8)
    出版者: Maryland Heights: Academic Press
    摘要: We study the Cauchy problem for a parabolic system which is derived from a complex-valued heat equation with an inverse nonlinearity. First, we provide some criteria for the global existence of solutions. Then we consider the case when the initial data are asymptotically constants and obtain that, depending on the asymptotic limits, the solution quenches at space infinity or exists globally in time.
    關聯: Journal of Mathematical Analysis and Applications 400(1), pp.153-160
    DOI: 10.1016/j.jmaa.2012.11.035
    顯示於類別:[數學學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    1304jmaa.pdf240KbAdobe PDF305檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋